Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Analytic Functions of Several Complex Variables

About this Title

Robert C. Gunning, Princeton University, Princeton, NJ and Hugo Rossi, University of Utah, Salt Lake City, UT

Publication: AMS Chelsea Publishing
Publication Year: 1965; Volume 368
ISBNs: 978-0-8218-2165-7 (print); 978-1-4704-1576-1 (online)

Read more about this volume

View other volumes:

Table of Contents

Front/Back Matter


View full volume PDF